PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 45(59), pp. 179--183 (1989)
ON WEAK CONVERGENCE TO THE FIXED POINT OF A GENERALIZED ASYMPTOTICALLY NONEXPANSIVE MAP
R. N. Mukherjee, Tanmoy Som and Vandana VermaDepartment of Applied Mathematics, Institute of Technology, Banaras Hindu University, Varanasi 221005, India
Abstract: Opial's type of convergence theorem  is extended to the case of a generalized asymptotically nonexpansive map in uniformly convex Banach space having a weak duality mapping. Bose's result would follow as a corollary to Theorem 3.1 of present work.
Classification (MSC2000): 54H25, 47H10; 54C60
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts